Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
More options …
Volume 14, Issue 1 (Jan 2006)


Inverse source problem for a transmission problem for a parabolic equation

M. Bellassoued
  • Faculté des Sciences de Bizerte, Département des Mathematiques, 7021 Jarzouna Bizerte, Tunisia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ M. Yamamoto
  • Department of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro, Tokyo 153, Japan. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

We consider an inverse problem of determining a spatially varying source term in a parabolic transmission problem. We establish a Lipschitz stability estimate in determining a source by a single measurement on an arbitrary subdomain over a time interval. Our method is a Carleman estimate for the transmission problem by Doubova, Osses and Puel (2002).

About the article

Published Online:

Published in Print: 2006-01-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406776237456.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Michel Cristofol and Lionel Roques
Inverse Problems, 2017, Volume 33, Number 9, Page 095006
L. Roques, M. D. Chekroun, M. Cristofol, S. Soubeyrand, and M. Ghil
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 2014, Volume 470, Number 2169, Page 20140349
Michel Cristofol and Lionel Roques
Inverse Problems, 2013, Volume 29, Number 9, Page 095007
Lionel Roques and Michel Cristofol
Inverse Problems, 2012, Volume 28, Number 7, Page 075007
Michel Cristofol, Jimmy Garnier, François Hamel, and Lionel Roques
Communications on Pure and Applied Analysis, 2011, Volume 11, Number 1, Page 173
Lucie Baudouin and Alberto Mercado
Applicable Analysis, 2008, Volume 87, Number 10-11, Page 1145
Lionel Roques and Michel Cristofol
Nonlinearity, 2010, Volume 23, Number 3, Page 675
Masahiro Yamamoto
Inverse Problems, 2009, Volume 25, Number 12, Page 123013
Lucie Baudouin, Alberto Mercado, and Axel Osses
Inverse Problems, 2007, Volume 23, Number 1, Page 257

Comments (0)

Please log in or register to comment.
Log in